# SDR WX0A2024011231939

- Difficulty date: January 11, 2024
- Submitted: January 12, 2024
- Operation: Air carrier
- Aircraft: N251NV
- Make and model: Airbus A320-214
- Aircraft serial: 7838
- Aircraft time: 16,310 hours, 8,280 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EXIT LIGHT REMAINED ON DURING CRUISE. / PERFORMED EPSU SYSTEM TEST AS PER A320 AMM 33-51-00-710-001-A. OPS CHECK GOOD, EMERGENCY LIGHTS FUNCTIONING NORMALLY."
